2019
Том 71
№ 10

All Issues

Kryakin Yu. V.

Articles: 2
Article (Russian)

On the approximation by Chebyshev splines in the metric of $L_p, p > 0$

Kryakin Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1193-1201

We prove a direct Jackson estimate for the approximation by Chebyshev splines in the classes $L_p, p > 0$.

Article (Russian)

Interpolation Whitney constants

Kryakin Yu. V., Takev M. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 8. - pp. 1038–1043

We obtain new estimates for interpolation Whitney constants.